Alert archive / New Jersey / Special Marine Warnings in 2003
Special Marine Warning 27, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 9, 2003, 9:05 PM EDT. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 9, 2003, 9:05 PM EDT (01:05 UTC)
- Expired
- Jul 9, 2003, 10:15 PM EDT
- In force
- 70 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 9, 3:45 PM EDT, 5 hours 20 minutes earlier.
Area forecast discussion, Jul 9, 3:45 PM EDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EDT WED JUL 9 2003
AT 330 THE FRONT HAD MADE ITS WAY ABOUT AS FAR SOUTH AS A RARITAN
BAY-FLEMINGTON-BETHLEHEM LINE. TEMPS WERE ONLY IN THE 60S IN OUR
NORTHERN COUNTIES AND NEAR 90 IN THE SOUTH. OTHER THEN SOME SHOWERS
RIGHT ALONG THE FRONT, THERE WAS NO PRECIP IN OUR FORECAST AREA.
MOST OF THE ACTIVITY WAS TO OUR SOUTHWEST IN THE WASHINGTON DC AREA
AND IN POINTS WEST AND SOUTHWEST. THAT CONVECTION IS MOVING TO THE
EAST. AS A RESULT, THE GREATEST THREAT FOR SEVERE WEATHER IN OUR
FORECAST AREA IS IN OUR SOUTHERN COUNTIES. THOSE COUNTIES ARE
PRESENTLY UNDER A SEVERE THUNDERSTORM WATCH THAT IS IN EFFECT UNTIL
900 PM.
NOT MUCH WAS CHANGED IN THE REST OF THE FORECAST. WE REMOVED THE
MENTION OF PRECIP FROM THE MONDAY FORECAST WITH NO SIGNIFICANT
TRIGGER EXPECTED AT THAT TIME.
THE ZONE FORECASTS HAVE ALREADY BEEN ISSUED.
.PHI...SEVERE THUNDERSTORM WATCH UNTIL 900 PM FOR EXTREME SOUTHERN
NJ, DE AND NORTHEASTERN MD. (NJ ZONES 16/17/21>25, DE ZONES
1>4, AND MD ZONES 8/12/15/19/20).
IOVINOHazardous weather outlook, Jul 9, 5:10 AM EDT, 15 hours 55 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-091100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 510 AM EDT WED JUL 9 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY APPROACH SEVERE LIMITS. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS ARE POSSIBLE AGAIN LATE THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RPW
In the hours before
Local storm report, Jul 9, 6:50 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 PM EDT WED JUL 09 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0550 PM 3E MILLINGTON MD WIND DAMAGE
07/09/03 KENT NUMEROUS TREES DOWN NEAR
ROUTE 291 WEST OF
DELAWARE STATE LINE.The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:05 PM EDT | Special Marine Warning | PHI | 70 min | |
| Jul 9, 9:47 PM EDT | Special Marine Warning | PHI | 73 min | |
| Jul 9, 9:47 PM EDT | Special Marine Warning | PHI | 73 min |
Nearby
Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.